Couldn't find what you looking for?

TRY OUR SEARCH!

I have stopped taking the pill (Diane) and since stopping it have experienced severve anxiety attacks, loss of appetite, fatigue, mild depression and just an overall weird feeling. I have been unable to continue with my studies due to these debilitating symptoms. I have decided to go back on the pill to continue my final semester. Do you think going back on the pill will reverse my symptoms? and if so how long will it take? Any help is much appreciated, Thank you.

Loading...

No! Don't go back on that poison! It'll only make things harder when you come off of it again. It will take some months, but you'll get back to normal. Yoi can read many many many experiences about coming off the pill on this forum. Read them, they will help you! Good luck and stay away from the pill!

Reply

Loading...

Hi did you ever get better? I'm going through the same horrible experience
Reply

Loading...

Constant anxiety and feeling detached and just like I'm on some kind of drug trip. Quit the pill 2 months and had to drop out of college because of this
Reply

Loading...